# SDR BJNA990602

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 582214
- Condition: Inoperable
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF EMERGENCY FLOOR TRACK LIGHTING INOPERABLE.  REMOVED AND REPLACED CENTER SECTION FLOOR TRACK LIGHTING PER LUMINESCENT SYSTEM MANUAL 33-50-01 PAGE 106.  (X)
